# SDR AALA20141231003

- Difficulty date: December 31, 2014
- Submitted: January 23, 2015
- Operation: Air carrier
- Aircraft: N476AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49651
- Aircraft time: 75,544 hours, 39,881 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bayonet
- Part number: 4937639505
- Condition: Damaged
- Location: L2 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ACFT WOULD NOT PRESSURIZE. NO EMERGENCY DECLARED, RETURNED TO DEPARTURE.   FOUND THE L2 DOOR BAYONET & BAYONET RECEIVER ON FRAME BENT & DAMAGED PREVENTING THE DOOR FROM SECURING PROPERLY.   REMOVED AND REPLACED BAYONET RECEIVER AND RIGGED IAW AMM 52-40-00.
